Alert archive / Kentucky / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 265, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 26, 2010, 12:08 PM CDT for 5 counties in Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2010, 12:08 PM CDT (17:08 UTC)
- Expired
- Oct 26, 2010, 12:30 PM CDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY, Marion County, KY, Metcalfe County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 7:55 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 12:06 PM CDT, 2 minutes earlier.
Area forecast discussion, Oct 26, 12:06 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM EDT TUE OCT 26 2010
...UPDATED AVIATION DISCUSSION...
PREVIOUS MESOSCALE UPDATE...
HAVE DROPPED THE TORNADO WATCH AND WIND ADVISORY BEHIND THE
SQUALL LINE. HOWEVER COUNTIES DOWNSTREAM OF THE LINE ARE STILL IN
GREAT DANGER FROM POWERFUL GUSTY WINDS POSSIBLY TO 70 MPH AS WELL
AS ISOLATED TORNADOES. ANY TORNADOES THAT DEVELOP WILL SPIN UP
EXTREMELY QUICKLY AND WILL LIKELY BE WRAPPED IN RAIN...MAKING
THEM VERY DIFFICULT TO SEE.
.SHORT TERM (TODAY AND TONIGHT)...
...VERY WINDY CONDITIONS WITH DANGEROUS SQUALL LINE FORECAST TO MOVE
THROUGH THE REGION TODAY...
WELL-ADVERTISED COLD FRONT NOW HAS A DEVELOPING SQUALL LINE MOVING
EAST ACROSS CENTRAL MISSOURI. SPECIAL 06Z SOUNDING AT ILX INDICATED
A RAPID UPTICK IN PRECIPITABLE WATER...UP TO 1.51 INCHES...JUST
AHEAD OF THE SQUALL LINE AND IN LINE WITH MODEL FORECASTS FOR NOW.
MODELS CALL FOR PW'S TO INCREASE FURTHER TO BETWEEN 1.7 AND 1.8
INCHES AS STRONG SOUTHERLY FLOW PULLS IN EVEN MORE MOISTURE. THAT
FLOW...ROUGHLY 50-55 KNOTS AT 3 KFT AS PER LATEST VAD WIND
PROFILE...IS ALSO CREATING ENOUGH SHEAR AND HELICITY TO MAINTAIN THE
LINE AND POSSIBLY DEVELOP SOME TORNADIC SUPERCELLS OUT AHEAD OF IT.
WITHIN THE LINE ITSELF...DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. GFS HAS CAUGHT UP TO THE STRENGTH OF THE LOW LEVEL JET
PREDICTED BY THE NAM 24 HOURS AGO...NOW GOING FOR 65-75 KNOTS AT 850
MB AS THE LINE MOVES ACROSS THE REGION. THESE DAMAGING WINDS ARE
EXPECTED TO TRANSLATE DOWN TO THE SURFACE IN THE STRONGER CELLS THAT
FORM ALONG THE LINE.
OF NOTE IS HOW THE LATEST HRRR...THE 04Z RUN...IS HANDLING THE
FORECAST...AND IS IN LINE WITH OUR THINKING. IT DOES SHOW SEVERAL
DISCRETE CELLS FORMING OUT AHEAD OF THE MAIN LINE BY MID MORNING
OVER THE WESTERN CWA BEFORE MERGING INTO ONE MAIN LINE JUST AFTER
NOON.
BASED ON STANDARD SUITE OF MODELS AS WELL AS HIGHER RESOLUTION
ONES...FOR NOW THE BEST GUESS AT THE TIMING OF THE SQUALL LINE WILL
BE AROUND 14-15Z OVER THE NORTHWEST CWA...16-18Z FROM KSDF TO
KBWG...AND 18-21Z OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
TRAILING STRATIFORM RAIN SHOULD CONTINUE FOR A FEW HOURS BEHIND THE
MAIN LINE.
THROUGH THE MORNING AND AHEAD OF THAT LINE...EXPECT THE PRESSURE
GRADIENT TO BE TIGHT ENOUGH TO CONTINUE THE WIND ADVISORY IN EFFECT.
WILL SEE SUSTAINED WINDS UP TO 25-35 MPH WITH GUSTS TO 45 MPH.
ONCE THE FRONT IS CLEAR OF THE AREA...CONDITIONS WILL IMPROVE
QUICKLY. WINDS WILL CALM DOWN SIGNIFICANTLY TONIGHT...BUT WILL
RETURN TO SOUTHWESTERLY. WITH LOWER DEWPOINTS AND CLEARING
SKIES...EXPECT TEMPERATURES TO FALL TO AROUND 50 DEGREES OVERNIGHT.
SURPRISING AFTER SUCH A STRONG FRONT TO NOT GET COOLER THAN
THIS...BUT THE NEXT DRY FRONT COMING IN THE LONG TERM WILL DO THAT
JOB...SEE BELOW.
.LONG TERM (WEDNESDAY - MONDAY)...
WEDNESDAY - SATURDAY...
A PRETTY QUIET SECOND HALF OF THE WORK WEEK AFTER TODAY/S SYSTEM
EXITS THE AREA. WED AND THURS WILL REMAIN BREEZY AS SFC ISOBARS
REMAIN CLOSELY PACKED. WINDS ARE EXPECTED TO GUST INTO THE 25 TO
30 MPH RANGE WED/THURS AFTERNOONS.
COLD AIR BEHIND TODAY/S SYSTEM WILL BE DELAYED UNTIL
THURS WHEN A COOLER MUCH DRIER AIRMASS WILL ENTER THE REGION EARLY
IN THE DAY. SO WE/LL BE WARM FOR WED UNDER SW FLOW WITH HIGHS IN THE
LOW TO MID 70S. THURS/FRI WILL BE COOLER WITH HIGHS IN THE UPPER 50S
AND LOW 60S. THEN THE AIRMASS WILL START TO MODERATE BY SATURDAY
WITH HIGHS IN THE MID 60S.
WE HAVE FROST POTENTIAL FOR TWO NIGHTS IN THE LONG TERM
PERIOD...THURS NIGHT AND FRI NIGHT. WITH THE COLDER AIRMASS IN
PLACE AND CLEAR SKIES OVER MOST OF THE REGION...WE SHOULD SEE
WIDESPREAD FROST OVER THE AREA FOR THURS NIGHT. FRIDAY NIGHT/S
FROST LOOKS TO COVER MAINLY AREAS EAST OF I-65 AS WARMER AIR STARTS
TO INVADE THE WEST PREVENTING FROST.
SUNDAY - TUESDAY...
AS PREVIOUSLY MENTIONED...ANOTHER WEATHER SYSTEM LOOKS TO MAKE IT/S
WAY INTO THE AREA FOR EARLY NEXT WEEK. BOTH THE 0Z GFS AND 12Z
ECMWF DEPICT AN UPPER LEVEL WAVE INTENSIFYING AS IT CROSSES THE
ROCKIES AND DIVES DOWN INTO TEXAS. SFC CYCLOGENESIS LOOKS TO
COMMENCE WITH THIS UPPER LEVEL LOW BY MON/TUES TIME FRAME BRINGING
MORE SHOWERS/T-STORMS TO OUR AREA BY LATE MON THROUGH WED.
TEMPERATURES LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS FOR THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION (18Z TAF ISSUANCE)...
THE LINE OF SEVERE STORMS HAS PASSED THROUGH SDF AND BWG THIS
AFTERNOON AND SHOULD BE THROUGH OR ALMOST THROUGH LEX BY 18Z. BEHIND
THIS LINE WINDS WILL SHIFT TO THE WEST THEN BACK TO THE SOUTHWEST BY
TONIGHT. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS
THOUGH THEY ARE NOT EXPECTED TO BE AS HIGH AS IN FRONT OF THE SQUALL
LINE THIS MORNING...AROUND 30 KNOTS OR LESS.
SKIES SHOULD IMPROVE BEHIND THE SQUALL LINE THROUGH THE AFTERNOON TO
VFR. OVERNIGHT THOUGH THERE WILL BE AMPLE LOW LEVEL MOISTURE FROM
THE RAIN. HOWEVER...THE ATMOSPHERE SHOULD REMAIN FAIRLY TURBULENT
OVERNIGHT SO WILL KEEP VISIBILITIES VFR...THOUGH IF ANY SITE DOES
DROP BELOW VFR IT WOULD BE BWG. TOMORROW HIGH PRESSURE WILL BUILD IN
WITH CLEAR SKIES AND GUSTY SOUTHWEST WINDS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ033>043-045>049-053>057-062>067-071>078-081-082.
IN...NONE.
&&
MESOSCALE.........13
SHORT TERM........RJS
LONG TERM.........AML
AVIATION..........EERHazardous weather outlook, Oct 26, 11:31 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1231 PM EDT TUE OCT 26 2010 KYZ033>043-045>049-053>057-062>067-071>078-081-082-271645- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1231 PM EDT TUE OCT 26 2010 /1131 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE UNTIL MID AFTERNOON WITH LIGHTNING AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. INZ076>079-083-084-089>092-KYZ023>032-061-070-271645- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-LOGAN KY- 1231 PM EDT TUE OCT 26 2010 /1131 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...PRODUCING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG IT. DAMAGING WINDS ARE LIKELY WITHIN THESE STORMS...WITH GUSTS OF 60 TO 70 MPH POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE IN STORMS THAT FORM OUT AHEAD OF THE MAIN LINE AS WELL AS WITHIN THE SQUALL LINE. OUTSIDE OF ANY STORMS...EXPECT GENERAL WINDY CONDITIONS TODAY. SUSTAINED SOUTHERLY WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE CAUTION AS DRIVING MAY BE DIFFICULT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. 13
In the hours before
Local storm report, Oct 26, 11:26 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST LOUISVILLE 38.22N 85.74W
10/26/2010 E75 MPH JEFFERSON KY TRAINED SPOTTER
I-265 AT OLD HENRY ROAD
&&
EVENT NUMBER LMK1000583
CMCLocal storm report, Oct 26, 11:30 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1230 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND GST 3 NW WINCHESTER 38.03N 84.23W
10/26/2010 M52 MPH CLARK KY MESONET
&&
EVENT NUMBER LMK1000584
CMCLocal storm report, Oct 26, 11:31 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG MUNFORDVILLE 37.28N 85.90W
10/26/2010 HART KY EMERGENCY MNGR
TREES AND POWER LINES DOWN SCATTERED ACROSS COUNTY
&&
EVENT NUMBER LMK1000585
CMCLocal storm report, Oct 26, 11:34 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND DMG RICHMOND 37.74N 84.29W
10/26/2010 MADISON KY FIRE DEPT/RESCUE
TREES DOWN IN DUNCANNON ENTERPRISE DRIVE AREA
&&
EVENT NUMBER LMK1000586
CMCLocal storm report, Oct 26, 11:51 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1251 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST FRANKFORT 38.19N 84.87W
10/26/2010 E60 MPH FRANKLIN KY NWS EMPLOYEE
ROLL CLOUD
&&
EVENT NUMBER LMK1000587
CMCLocal storm report, Oct 26, 12:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND GST 7 WNW BROWNSVILLE 37.23N 86.38W
10/26/2010 M58 MPH EDMONSON KY TRAINED SPOTTER
DAMAGE TO LARGE BARN ROOF
&&
EVENT NUMBER LMK1000588
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:00 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 45 min |
| Oct 26, 9:17 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Oct 26, 9:30 AM CDT | Tornado Warning | LMK | Meade | 15 min |
| Oct 26, 9:35 AM CDT | Tornado Warning | LMK | Breckinridge, Meade | 25 min |
| Oct 26, 9:37 AM CDT | Tornado Warning | LMK | Ohio | 23 min |
| Oct 26, 9:49 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 26 min |
| Oct 26, 9:54 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio, Warren | 51 min |
| Oct 26, 9:56 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 34 min |
| Oct 26, 10:00 AM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 15 min |
| Oct 26, 10:02 AM CDT | Tornado Warning | LMK | Butler, Ohio | 28 min |
| Oct 26, 10:05 AM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 25 min |
| Oct 26, 10:08 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 52 min |
| Oct 26, 10:15 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade, Nelson and 1 more | 45 min |
| Oct 26, 10:22 AM CDT | Tornado Warning | LMK | Jefferson, Shelby | 38 min |
| Oct 26, 10:23 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Logan and 1 more | 52 min |
| Oct 26, 10:30 AM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 30 min |
| Oct 26, 10:33 AM CDT | Tornado Warning | LMK | Edmonson, Grayson | 27 min |
| Oct 26, 10:42 AM CDT | Tornado Warning | LMK | Bullitt, Hardin | 33 min |
| Oct 26, 10:43 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Oct 26, 10:46 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Oct 26, 10:55 AM CDT | Tornado Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 35 min |
| Oct 26, 10:56 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Jefferson, Nelson, Shelby, Spencer | 34 min |
| Oct 26, 10:59 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Hardin, Hart and 3 more | 31 min |
| Oct 26, 10:59 AM CDT | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 31 min |
| Oct 26, 11:03 AM CDT | Tornado Warning | LMK | Edmonson, Warren | 33 min |
| Oct 26, 11:06 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 24 min |
| Oct 26, 11:17 AM CDT | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Oct 26, 11:26 AM CDT | Tornado Warning | LMK | Barren, Edmonson, Hart, Warren | 34 min |
| Oct 26, 11:28 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hardin, Hart and 6 more | 32 min |
| Oct 26, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Scott, Shelby and 3 more | 46 min |
| Oct 26, 11:39 AM CDT | Tornado Warning | LMK | Anderson, Franklin, Woodford | 21 min |
| Oct 26, 11:40 AM CDT | Tornado Warning | LMK | Green, Hart, Larue, Taylor | 35 min |
| Oct 26, 11:59 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Jessamine, Mercer, Scott and 1 more | 31 min |
| Oct 26, 12:02 PM CDT | Tornado Warning | LMK | Marion, Washington | 27 min |
| Oct 26, 12:21 PM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 24 min |
| Oct 26, 12:25 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington, Woodford | 35 min |
| Oct 26, 12:29 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 20 min |
| Oct 26, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Oct 26, 12:34 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine | 26 min |
| Oct 26, 12:38 PM CDT | Tornado Warning | LMK | Garrard, Jessamine, Mercer | 21 min |
| Oct 26, 12:44 PM CDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more | 46 min |
| Oct 26, 12:45 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 32 min |
| Oct 26, 12:49 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 26 min |
| Oct 26, 1:07 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 23 min |
| Oct 26, 1:17 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 26, 1:18 PM CDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 42 min |
| Oct 26, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 11 min |
| Oct 26, 1:22 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
| Oct 26, 8:10 AM CDT | Severe Thunderstorm Warning | LMK | Dubois | 50 min |
| Oct 26, 8:36 AM CDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 54 min |
| Oct 26, 9:08 AM CDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 52 min |
| Oct 26, 9:31 AM CDT | Tornado Warning | LMK | Washington | 14 min |
| Oct 26, 9:52 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Scott, Washington | 38 min |
| Oct 26, 9:56 AM CDT | Tornado Warning | LMK | Clark, Floyd, Harrison | 19 min |
| Oct 26, 10:12 AM CDT | Tornado Warning | LMK | Clark, Floyd | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.